MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 6.0,10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 6.0,10,MTX,MC,MG,HA; DENTAL IMPLANT
Catalog Number TSVM6H10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant's collar at tooth location # 14 fractured and the crown would stay torqued.The implant was removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number ¿ k133339.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.Zimvie received the reported implant for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue attached to external threads.The implant was observed fractured at the collar.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors.Therefore, based on the available information, device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMP, TSV, 6.0,10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21020770
Report Number0002023141-2024-04158
Device Sequence Number11792505
Product Code DZE
UDI-Device Identifier00889024344044
UDI-Public(01)00889024344044(17)220731(10)63718868
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/30/2022
Device Catalogue NumberTSVM6H10
Device Lot Number63718868
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic